# SDR YENA2023101101227

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION RETRACTION ACTUATOR ATTACHMENT BRACKET ON LH MAIN LANDING GEAR; (RESOLVED ON W/O: 1242939 TASKCARD: NR-00031) WORK ACP ON AEROMAN W/0: 2023 276/1 NRC 2023-483129 REPAIRED JACK RETRACTION ACTUATOR ANCHORAGE FITTING RH MLG. FINAL BORE DIAMETER: 105.800 MM(4.1653 IN), LUG THICKNESS: 35.970 MM(1.4161 IN) IAW A320 SRM 57-26-13-300-008. THIS REPAIR IS CATEGORY C: THE REPAIR ANCHORAGE FITTING IS A SAFE LIFE ITEM, THE LIFE LIMITATION FOR THIS TEMPORARY REPAIR IS: 30,000 FC, FROM REPAIR EMBODIMENT IAW A320 SRM 57-26-13-300-008, TABLE 001. AND REPAIRED LOWER FACE (BLEND), ACTUATOR ANCHORAGE FITTING RH MLG. IAW EA # 57-0333-23 AND EC # A23-869-01. TOOLS USED: DIGITAL CALIPER P/N: 500-197-30, S/N: B16144234, DUE DATE: MAR-27-2024, TELESCOPING GAUGES P/N: MTEE6, S/N: AE-411149, DUE DATE: JAN-18-2024, MICROMETER P/N: 293-345-30, S/N: 71728512, DUE DATE: NOV-21-2023, EDDY CURRENT FLAW DETECTOR, P/N: NORTEC 600D, S/N: 220273012, DUE DATE: DEC-17-2023, RADIOMETER PHOTOMETER PN:XRP-3000, SN: 1859843, DUE DATE: DEC-05-2023, AND OUTSIDE MICROMETER PN: 103-181 SN: 8158964 DUE DATE: MAR-01-2024. FUR-A320-57-00933 ACP BY AEROMAN TECH O. ALVAREZ.
